Alert archive / South Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 220, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at Aug 10, 2016, 6:39 PM CDT for Big Stone County, Minnesota; Grant County, Roberts County, South Dakota. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2016, 6:39 PM CDT (23:39 UTC)
- Expired
- Aug 10, 2016, 7:16 PM CDT
- In force
- 37 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Big Stone County, MN, Grant County, SD, Roberts County, SD
The radar
The Aberdeen radar (KABR), 170 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 1:15 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 11.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -354 J/kg
- Mixed-layer LCL
- 752 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.7
The text
As transmitted.
114
WUUS53 KABR 102339
SVRABR
MNC011-SDC051-109-110030-
/O.NEW.KABR.SV.W.0220.160810T2339Z-160811T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
639 PM CDT WED AUG 10 2016
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BIG STONE COUNTY IN WEST CENTRAL MINNESOTA...
NORTHEASTERN GRANT COUNTY IN NORTHEASTERN SOUTH DAKOTA...
SOUTHEASTERN ROBERTS COUNTY IN NORTHEASTERN SOUTH DAKOTA...
* UNTIL 730 PM CDT
* AT 638 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BIG STONE
CITY...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
ODESSA AROUND 645 PM CDT.
CORRELL AND ARTICHOKE LAKE AROUND 700 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4520 9614 4519 9616 4520 9619 4522 9622
4522 9627 4525 9629 4527 9645 4509 9645
4509 9658 4537 9659 4536 9612 4524 9612
4524 9611 4518 9610
TIME...MOT...LOC 2338Z 270DEG 41KT 4524 9647
HAIL...1.00IN
WIND...60MPH
$$
PARKIN2 follow-up statements
942
WWUS53 KABR 110001
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
701 PM CDT WED AUG 10 2016
SDC051-109-110010-
/O.CAN.KABR.SV.W.0220.000000T0000Z-160811T0030Z/
GRANT SD-ROBERTS SD-
701 PM CDT WED AUG 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRANT AND
SOUTHEASTERN ROBERTS COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL MINNESOTA.
LAT...LON 4520 9614 4519 9616 4520 9619 4522 9622
4522 9627 4525 9629 4527 9642 4537 9641
4536 9612 4524 9612 4524 9611 4518 9610
TIME...MOT...LOC 0000Z 270DEG 41KT 4524 9610
$$
MNC011-110030-
/O.CON.KABR.SV.W.0220.000000T0000Z-160811T0030Z/
BIG STONE MN-
701 PM CDT WED AUG 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN BIG STONE COUNTY...
AT 700 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CORRELL...OR
17 MILES EAST OF ORTONVILLE...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN BIG STONE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4520 9614 4519 9616 4520 9619 4522 9622
4522 9627 4525 9629 4527 9642 4537 9641
4536 9612 4524 9612 4524 9611 4518 9610
TIME...MOT...LOC 0000Z 270DEG 41KT 4524 9610
HAIL...1.00IN
WIND...60MPH
$$
PARKIN783
WWUS53 KABR 110016
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
716 PM CDT WED AUG 10 2016
MNC011-110026-
/O.CAN.KABR.SV.W.0220.000000T0000Z-160811T0030Z/
BIG STONE MN-
716 PM CDT WED AUG 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BIG STONE COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL MINNESOTA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
ABERDEEN.
LAT...LON 4520 9614 4519 9616 4520 9619 4522 9622
4522 9627 4525 9629 4527 9642 4537 9641
4536 9612 4524 9612 4524 9611 4518 9610
TIME...MOT...LOC 0014Z 270DEG 41KT 4524 9583
$$
PARKINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:28 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Aug 10, 3:28 PM CDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Aberdeen SD
328 PM CDT WED AUG 10 2016
.SHORT TERM...(This Evening through Friday Night)
Issued at 328 PM CDT WED AUG 10 2016
The first round of convection quickly getting going on the WAA along
the ND/SD border has mainly stayed to the north, and been limited
across SD through 1945Z. Will continue to monitor as several
boundaries are now set up across the CWA. This primes us for later
this afternoon. Continue to have Severe Thunderstorm watch 439 in
effect until 8pm CDT this evening. Starting to see more cells
rapidly pop up east of ABR just before 20Z as the heat index values
rise above 100 across much of the area, with the dewpoint already up
to 75 at ABR. Small scale models have been of little help this
afternoon. The HiRes-ARW was one of the most promising solutions,
but had a bowing feature over northeastern SD at this time. Will
continue to monitor the current trends.
The second round of convection should be centered closer to the sfc
low southwest of PIR. Timing is still a concern with the evening
convection, but wind and hail look to be the main threats. Much of
the area also remains in the 5% tornado area, or probability of a
tornado within 25 miles of a point. Good shear and an intensifying
LLJ will be the story tonight. DCAPE values will be over 1000j/kg.
Am also concerned about the heavy rain potential with any stronger
storms as PW values are closer to 2-2.25in along northern SD and
eastern SD/west central MN through around 09Z. Consensus is to have
the thunderstorm activity restricted to the eastern third of the CWA
after 06Z Thursday, as the low slow moving sfc low slides to our
southeast counties by daybreak Thursday. Still have slow chance pops
going through the day over eastern SD and west central MN, but
severe potential will be off to our southeast during the day
Thursday.
Otherwise through Friday night, the trend will be slowly increasing
pressure with temperatures returning to near normal values Thursday
and Friday afternoon on northerly winds on the back side of the low.
.LONG TERM...(Saturday through Wednesday)
Issued at 328 PM CDT WED AUG 10 2016
An upper trough will finish exiting to the northeast on Saturday. A
broad ridge will build in for the start of next week. However, by
Monday night weak sfc low pressure and a few weak shortwaves will
traverse the Dakotas. At the moment, the energy does not seem
sufficient to overcome drier air near the sfc so pops remain low in
the forecast. Cannot completely rule out a shower or two Mon through
Wednesday. Temperatures will rise into the upper 80s to lower 90s
under the ridge.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 1238 PM CDT WED AUG 10 2016
An area of low pressure will be affecting the region today and
tonight. There will be two rounds of storms. The first round
associated with a warm front will mainly affect KABR and possibly
KATY this afternoon. The second round will begin this evening as
the cold front sweeps through and will impact all sites from west
to east between 23z and 12z. VFR conditions are expected at all
sites with the exception of KATY which is struggling to clear out
some patchy stratus. VSBY and cigs may fall to MVFR/IFR in
stronger thunderstorms.
&&
.ABR Watches/Warnings/Advisories...
SD...Heat Advisory until 8 PM CDT /7 PM MDT/ this evening for SDZ006-010-
016>018-033>037-045-048-051.
MN...NONE.
&&
SHORT TERM...KF
LONG TERM...Wise
AVIATION...WiseHazardous weather outlook, Aug 10, 4:10 AM CDT, 14 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 410 AM CDT WED AUG 10 2016 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-110915- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 410 AM CDT WED AUG 10 2016 /310 AM MDT WED AUG 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT EARLY THIS MORNING...SCATTERED STORMS WILL CONTINUE TO MOVE ACROSS THE NORTHERN TIER OF SOUTH DAKOTA. THE RISK FOR SEVERE WEATHER IS LOW. LOW PRESSURE WILL DEVELOP TO OUR WEST TODAY...DRAWING A SECOND SURGE OF HOT AIR INTO THE REGION. THIS WILL COMBINE WITH OUR HUMID CONDITIONS RESULTING IN HEAT INDEX VALUES BETWEEN 95 AND 105 DEGREES THIS AFTERNOON. THIS EVENING WE WILL ALSO SEE ADDITIONAL THUNDERSTORM ACTIVITY IN THE VICINITY OF THE LOW PRESSURE AS IT MOVES INTO CENTRAL SOUTH DAKOTA. STORMS WILL PROCEED TO THE EAST AHEAD OF A COLD FRONT. STORMS COULD BE STRONG TO SEVERE WITH LARGE HAIL AND STRONG WINDS THE MAIN THREAT. CANT RULE OUT A TORNADO OR TWO AS WELL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING AND OVERNIGHT. CONNELLY
In the hours before
Special weather statement, Aug 10, 5:44 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 544 PM CDT WED AUG 10 2016 SDZ045-102330- JONES SD- 544 PM CDT WED AUG 10 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JONES COUNTY UNTIL 630 PM CDT... AT 544 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MURDO...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MURDO. PRECAUTIONARY/PREPAREDNESS ACTIONS... && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL SOUTH DAKOTA. LAT...LON 4386 10074 4393 10093 4413 10086 4404 10059 TIME...MOT...LOC 2244Z 204DEG 12KT 4397 10080 WISE
Local storm report, Aug 10, 6:10 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
610 PM CDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TSTM WND GST 1 WSW SUMMIT 45.30N 97.05W
08/10/2016 M71 MPH ROBERTS SD MESONET
AT SUMMIT RWIS. ALSO RECEIVED A REPORT ON
SOCIAL MEDIA OF PEA-MARBLE SIZED HAIL AT
SAME TIME.
&&
SRFLocal storm report, Aug 10, 6:11 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
611 PM CDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 1 WNW SUMMIT 45.31N 97.06W
08/10/2016 E1.00 INCH ROBERTS SD CO-OP OBSERVER
.
&&
KGLocal storm report, Aug 10, 6:22 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
622 PM CDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TSTM WND GST 3 ESE SUMMIT 45.29N 96.98W
08/10/2016 M52 MPH GRANT SD TRAINED SPOTTER
DIME SIZE HAIL ALSO OCCURRING.
&&
SRFLocal storm report, Aug 10, 6:27 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
627 PM CDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL 7 N JAVA 45.61N 99.89W
08/10/2016 E1.75 INCH CAMPBELL SD PUBLIC
.
&&
KGLocal storm report, Aug 10, 6:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
629 PM CDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST 1 N TWIN BROOKS 45.23N 96.79W
08/10/2016 M61 MPH GRANT SD STORM CHASER
.
&&
KGThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 3:06 AM CDT | Severe Thunderstorm Warning | ABR | Traverse | 54 min |
| Aug 10, 4:42 PM CDT | Special Weather Statement | ABR | Lac qui Parle | 33 min |
| Aug 9, 9:35 PM CDT | Special Weather Statement | ABR | Campbell | 25 min |
| Aug 9, 10:09 PM CDT | Severe Thunderstorm Warning | ABR | Corson | 51 min |
| Aug 9, 10:16 PM CDT | Severe Thunderstorm Warning | ABR | Campbell | 44 min |
| Aug 9, 10:45 PM CDT | Severe Thunderstorm Warning | ABR | Corson, Dewey | 60 min |
| Aug 9, 10:53 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, McPherson | 52 min |
| Aug 9, 11:09 PM CDT | Tornado Warning | ABR | Campbell, McPherson | 51 min |
| Aug 9, 11:43 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, Corson, Dewey, Walworth | 47 min |
| Aug 9, 11:45 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, McPherson | 45 min |
| Aug 9, 11:54 PM CDT | Tornado Warning | ABR | Campbell, McPherson | 41 min |
| Aug 10, 12:00 AM CDT | Severe Thunderstorm Warning | ABR | Corson, Dewey | 45 min |
| Aug 10, 12:17 AM CDT | Severe Thunderstorm Warning | ABR | Campbell, Corson, Dewey, Edmunds, Faulk, McPherson and 2 more | 43 min |
| Aug 10, 12:33 AM CDT | Severe Thunderstorm Warning | ABR | McPherson | 42 min |
| Aug 10, 12:53 AM CDT | Severe Thunderstorm Warning | ABR | Campbell, Edmunds, McPherson, Walworth | 67 min |
| Aug 10, 1:19 AM CDT | Severe Thunderstorm Warning | ABR | Campbell, Dewey, Walworth | 41 min |
| Aug 10, 1:34 AM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds, McPherson | 56 min |
| Aug 10, 1:53 AM CDT | Severe Thunderstorm Warning | ABR | Edmunds, Walworth | 40 min |
| Aug 10, 2:05 AM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds | 40 min |
| Aug 10, 2:18 AM CDT | Severe Thunderstorm Warning | ABR | Brown, Day, Grant, Marshall, Roberts, Spink | 57 min |
| Aug 10, 2:27 AM CDT | Areal Flood Warning | ABR | Campbell, McPherson | 6 hr |
| Aug 10, 2:40 AM CDT | Tornado Warning | ABR | Marshall, Roberts | 35 min |
| Aug 10, 3:00 AM CDT | Special Weather Statement | ABR | McPherson | 30 min |
| Aug 10, 3:33 AM CDT | Special Weather Statement | ABR | McPherson | 42 min |
| Aug 10, 4:02 AM CDT | Special Weather Statement | ABR | Brown | 28 min |
| Aug 10, 3:50 PM CDT | Severe Thunderstorm Warning | ABR | Day | 40 min |
| Aug 10, 4:03 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Day | 42 min |
| Aug 10, 4:27 PM CDT | Severe Thunderstorm Warning | ABR | Day, Marshall | 48 min |
| Aug 10, 4:33 PM CDT | Severe Thunderstorm Warning | ABR | Day, Marshall | 42 min |
| Aug 10, 4:44 PM CDT | Severe Thunderstorm Warning | ABR | Day, Roberts | 46 min |
| Aug 10, 5:07 PM CDT | Severe Thunderstorm Warning | ABR | Day, Grant, Roberts | 38 min |
| Aug 10, 5:15 PM CDT | Special Weather Statement | ABR | Walworth | 45 min |
| Aug 10, 5:20 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, Edmunds, McPherson, Walworth | 11 min |
| Aug 10, 5:37 PM CDT | Flash Flood Warning | ABR | Day | 6 hr |
| Aug 10, 5:44 PM CDT | Special Weather Statement | ABR | Jones | 46 min |
| Aug 10, 5:44 PM CDT | Severe Thunderstorm Warning | ABR | Day, Grant, Roberts | 32 min |
| Aug 10, 5:47 PM CDT | Severe Thunderstorm Warning | ABR | Jones | 22 min |
| Aug 10, 6:00 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, Walworth | 45 min |
| Aug 10, 6:03 PM CDT | Severe Thunderstorm Warning | ABR | Codington, Grant, Roberts | 42 min |
| Aug 10, 6:30 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, Edmunds, McPherson, Walworth | 45 min |
| Aug 10, 6:34 PM CDT | Severe Thunderstorm Warning | ABR | Jones, Stanley | 17 min |
| Aug 10, 6:49 PM CDT | Special Weather Statement | ABR | Campbell | 41 min |
| Aug 10, 6:49 PM CDT | Severe Thunderstorm Warning | ABR | Dewey, Potter, Sully | 41 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2016Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.